American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] T. Hoffmann, W. Rossman, T. Sasaki and M. Yoshida. Discrete flat surfaces and linear Weingarten surfaces in hyperbolic 3-space. Trans. Amer. Math. Soc. 364 (2012) 5605-5644.
Abstract, references, and article information
View Article: PDF

[2] Carlos Peñafiel. Graphs and multi-graphs in homogeneous 3-manifolds with isometry groups of dimension 4. Proc. Amer. Math. Soc. 140 (2012) 2465-2478.
Abstract, references, and article information
View Article: PDF

[3] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information
View Article: PDF

[4] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information
View Article: PDF

[5] Benoît Daniel. Isometric immersions into $\mathbb {S}^n\times \mathbb {R}$ and $\mathbb {H}^n\times \mathbb {R}$ and applications to minimal surfaces. Trans. Amer. Math. Soc. 361 (2009) 6255-6282. MR 2538594.
Abstract, references, and article information
View Article: PDF

[6] David A. Singer. The location of critical points of finite Blaschke products. Conform. Geom. Dyn. 10 (2006) 117-124. MR 2223044.
Abstract, references, and article information
View Article: PDF

[7] José Antonio Gálvez, Antonio Martínez and Francisco Milán. Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity. Trans. Amer. Math. Soc. 356 (2004) 3405-3428. MR 2055739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Kokubu, M. Takahashi, M. Umehara and K. Yamada. An analogue of minimal surface theory in $\operatorname{SL}(n,\mathbf C)/\operatorname{SU}(n)$. Trans. Amer. Math. Soc. 354 (2002) 1299-1325. MR 1873007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Oscar Garay and Joel Langer. Taimanov's surface evolution and Bäcklund transformations for curves. Conform. Geom. Dyn. 3 (1999) 37-49. MR 1684040.
Abstract, references, and article information
View Article: PDF

[10] Wayne Rossman, Masaaki Umehara and Kotaro Yamada. Flux for mean curvature 1 surfaces in hyperbolic 3-space, and applications. Proc. Amer. Math. Soc. 127 (1999) 2147-2154. MR 1605941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stephan Maier. Conformal flatness and self-duality of Thurston-geometries. Proc. Amer. Math. Soc. 126 (1998) 1165-1172. MR 1476377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Martin Bridgeman. The Structure and Enumeration of Link Projections. Trans. Amer. Math. Soc. 348 (1996) 2235-2248. MR 1321569.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Tom Yau-Heng Wan and Thomas Kwok-Keung Au. Parabolic constant mean curvature spacelike surfaces . Proc. Amer. Math. Soc. 120 (1994) 559-564. MR 1169052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Troels Jørgensen and Hanna Sandler. Double points on hyperbolic surfaces . Proc. Amer. Math. Soc. 119 (1993) 893-896. MR 1160302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Liliana M. Gysin. The isoperimetric inequality for nonsimple closed curves . Proc. Amer. Math. Soc. 118 (1993) 197-203. MR 1079698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Mika Seppälä and Tuomas Sorvali. Horocycles on Riemann surfaces . Proc. Amer. Math. Soc. 118 (1993) 109-111. MR 1128730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Steven P. Kerckhoff. The Nielsen realization problem. Bull. Amer. Math. Soc. 2 (1980) 452-454. MR 561531.
Abstract, references, and article information
View Article: PDF

[18] Troels Jørgensen. Closed geodesics on Riemann surfaces . Proc. Amer. Math. Soc. 72 (1978) 140-142. MR 503548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Patrick Eberlein. Geodesics and ends in certain surfaces without conjugate points. Memoirs of the AMS 13 (1978) MR 482449.
Book volume table of contents


Results: 1 to 19 of 19 found      Go to page: 1